# SDR FDEA201611043824

- Difficulty date: November 4, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 85,630 hours, 35,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: NFA602233
- Condition: Corroded
- Location: Bs 1701-1721
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK FLANGE FOUND CORRODED AT BS 1701 - 1721, X 75.25.   CORROSION REMOVED AND FOUND EXCEEDED LIMITS OF SRM 53-70-00, FIGURE 5,   VOLUME I.   REPAIRED IAW SRM 53-70-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
